MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY
Model Number M001712180
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not received for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per product specification.The most probable root cause is user preference issue as the user is dissatisfied with the function, performance, or appearance of the product.(b)(4).
 
Event or Problem Description
It was reported that stent profile problem occurred.The stenosed, 2cm target lesion was located in the left iliac artery.An 8x38x75 wallstent rp endoprosthesis was advanced to treat the lesion.However, when the stent was deployed, it was noticed that the stent size was actually longer than the size stated on the box.The deployed stent was approximately more than 80mm.The proximal portion of the stent was placed at the orifice of the left iliac artery and at 38mm, it should not have extended below the internal iliac artery bifurcation.The deployed stent extended in the external iliac artery.No additional intervention was required and the procedure was completed with no patient complications.The patient's condition was reported to be good post procedure.

Brand Name
WALLSTENT¿ RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6855848
Report Number2134265-2017-08795
Device Sequence Number801131
Product Code MAF
UDI-Device Identifier08714729345749
UDI-Public(01)08714729345749(17)20180907(10)0019689586
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2018
Device Model NumberM001712180
Device Catalogue Number71-218
Device Lot Number0019689586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1